Jennifer S. Balakrishnan
Jennifer S. Balakrishnan
Clare Boothe Luce Assistant Professor of Mathematics, Boston University
Bestätigte E-Mail-Adresse bei bu.edu - Startseite
Titel
Zitiert von
Zitiert von
Jahr
Explicit Chabauty—Kim for the split Cartan modular curve of level 13
JS Balakrishnan, N Dogra, JS Müller, J Tuitman, J Vonk
Annals of Mathematics 189 (3), 885-944, 2019
562019
Quadratic Chabauty and rational points, I: -adic heights
JS Balakrishnan, N Dogra
Duke Mathematical Journal 167 (11), 1981-2038, 2018
402018
Explicit Coleman integration for hyperelliptic curves
JS Balakrishnan, RW Bradshaw, KS Kedlaya
International Algorithmic Number Theory Symposium, 16-31, 2010
392010
Quadratic Chabauty: p-adic heights and integral points on hyperelliptic curves
JS Balakrishnan, A Besser, JS Müller
Journal für die reine und angewandte Mathematik (Crelles Journal) 2016 (720 …, 2016
282016
A non-abelian conjecture of Tate–Shafarevich type for hyperbolic curves
JS Balakrishnan, I Dan-Cohen, M Kim, S Wewers
Mathematische Annalen 372 (1-2), 369-428, 2018
262018
Coleman–Gross height pairings and the p-adic sigma function
JS Balakrishnan, A Besser
Journal für die reine und angewandte Mathematik (Crelles Journal) 2015 (698 …, 2015
252015
Appendix and erratum to “Massey products for elliptic curves of rank 1”
J Balakrishnan, K Kedlaya, M Kim
Journal of the American Mathematical Society 24 (1), 281-291, 2011
232011
Quadratic Chabauty and rational points II: generalised height functions on Selmer varieties
J Balakrishnan, N Dogra
International Mathematics Research Notices, 2020
212020
Pairings on hyperelliptic curves
J Balakrishnan, J Belding, S Chisholm, K Eisenträger, K Stange, E Teske
WIN-Women in Numbers: Research Directions in Number Theory. Fields Institute …, 2009
212009
Constructing genus-3 hyperelliptic Jacobians with CM
JS Balakrishnan, S Ionica, K Lauter, C Vincent
LMS Journal of Computation and Mathematics 19 (A), 283-300, 2016
202016
Explicit Coleman integration for curves
J Balakrishnan, J Tuitman
Mathematics of Computation 89 (326), 2965-2984, 2020
182020
Iterated Coleman integration for hyperelliptic curves
J Balakrishnan
The Open Book Series 1 (1), 41-61, 2013
18*2013
Computing integral points on hyperelliptic curves using quadratic Chabauty
J Balakrishnan, A Besser, J Müller
Mathematics of Computation 86 (305), 1403-1434, 2017
172017
Computing local p-adic height pairings on hyperelliptic curves
JS Balakrishnan, A Besser
International Mathematics Research Notices 2012 (11), 2405-2444, 2012
152012
An effective Chabauty–Kim theorem
JS Balakrishnan, N Dogra
Compositio Mathematica 155 (6), 1057-1075, 2019
132019
Databases of elliptic curves ordered by height and distributions of Selmer groups and ranks
JS Balakrishnan, W Ho, N Kaplan, S Spicer, W Stein, J Weigandt
LMS Journal of Computation and Mathematics 19 (A), 351-370, 2016
122016
Explicit quadratic Chabauty over number fields
JS Balakrishnan, A Besser, F Bianchi, JS Müller
arXiv preprint arXiv:1910.04653, 2019
112019
Chabauty–Coleman experiments for genus 3 hyperelliptic curves
JS Balakrishnan, F Bianchi, V Cantoral-Farfán, M Çiperiani, A Etropolski
Research Directions in Number Theory, 67-90, 2019
112019
Variations of Lehmer's Conjecture for Ramanujan's tau-function
JS Balakrishnan, W Craig, K Ono
Journal of Number Theory, 2020
82020
A 𝑝-adic analogue of the conjecture of Birch and Swinnerton-Dyer for modular abelian varieties
J Balakrishnan, J Müller, W Stein
Mathematics of Computation 85 (298), 983-1016, 2016
72016
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20